Doctor insights on:
Seizure Dilated Pupils
Why do paramedics check to see how dilated ones pupils are after a seizure? What's the correlation?
Seizures (Uncontrollable Jerking Of Limbs) (Definition)
A seizure is a symptom in which a person has a convulsion or epileptic attack, usually involving jerking movements of the head, limbs, and rest of the body. It represents abnormal brain function, and can be caused by fever (mainly in young children), by brain infections or tumors, by drug abuse or overdoses, by chemical imbalances, sleep deprivation, etc. ...Read more
Hi doctor my wife had a seizure last night, she has had them in the past but it was 8 hrs ago and her pupils are still dilated what do I do?
Adrenaline surge...: Adrenaline is the principal mediator of the "fight or flight" response. This prepares your body for immediate action. Pupils dilate to increase light transmission, heart rate and blood pressure go up and blood is shunted away from other organs to the skeletal muscles. If this occurring in the absence of a stimulus, it is likely due to hypoglycemia or low blood sugar. Check for Insulin resistance. ...Read more
Resolor: I tried researching this for you. Are you obtaining prucalopride in the us? I was not able to find information regarding pupillary changes with this medication but did find an outstanding article. Check this site: <a href="http://www.Ncbi.Nlm.Nih.Gov/pmc/articles/pmc3263983/" rel="nofollow" target="_blank">http://www.Ncbi.Nlm.Nih.Gov/pmc/articles/pmc3263983/</a>. ...Read more
Go see eye doctor: 1st need to find cause of dilated pupils. Are they symmetric? If not, need to get evaluated for anisocoria (https://www.merckmanuals.com/home/eye-disorders/symptoms-of-eye-disorders/pupils-unequal). Do they adjust to light? If not, we worry about medications & brain injury: http://www.healthgrades.com/symptoms/dilated-pupils. Bottom line: always look for cause before asking about treatment. ...Read more
Waking up with dilated pupils.? Is that normal it's started again after i've been back on paxil (paroxetine).
Mydriasis: It's called mydriasis and it has been reported to occur in a few patients on paxil (paroxetine). It was studied as people with anxiety, depression, etc. Could have the same problem even without Paxil (paroxetine) and yes, it was found that it is a possible side effect. This gives the warning of use in people with narrow angle glaucoma causing pain. Talk to your doctor if it is bothersome (dizziness) for an alternative. ...Read more